Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On growth $ k$-order of solutions of a complex homogeneous linear differential equation


Author: Luis G. Bernal
Journal: Proc. Amer. Math. Soc. 101 (1987), 317-322
MSC: Primary 34A20; Secondary 30D15, 34A30, 34C11
DOI: https://doi.org/10.1090/S0002-9939-1987-0902549-5
MathSciNet review: 902549
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we give several results about growth $ k$-order of solutions of a complex homogeneous linear differential equation with variable coefficients, provided that the coefficients are entire functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A20, 30D15, 34A30, 34C11

Retrieve articles in all journals with MSC: 34A20, 30D15, 34A30, 34C11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0902549-5
Keywords: Growth $ k$-order, linear differential equation, entire function, Nevanlinna theory
Article copyright: © Copyright 1987 American Mathematical Society